# SDR MASA200700859

- Difficulty date: December 5, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 10,138 hours, 7,544 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Card
- Part number: 472698
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2692 CLT - EMERGENCY LIGHTS COME ON AND OFF WHEN ARMED.  REMOVED AND REPLACED CIRCUIT CARD 5 IN JB11.
